MathSciNet Relay Station
MathSciNet bibliographic data
MR432913 (55 #5892) 32D15
Hunt, L. R.; Wells, R. O., Jr. Extensions of CR-functions. Amer. J. Math. 98 (1976), no. 3, 805–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement